# SDR ABXA040346

- Difficulty date: October 6, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 45,202 hours, 35,477 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR GOT JAMMED, WOULD NOT GO ALL THE WAY CLOSED OR OPEN.  MAINTENANCE FOUND DOOR PANEL OFF TRACK AT CEILING.  PUT PANEL BACK ON TRACK.  OPERATED DOOR THROUGH CYCLE, CHECKED OK IAW AMM 52-11-00.
